# SDR SWIA20251002901

- Difficulty date: September 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 47,857 hours, 41,520 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE RIB AT WS 86.45 HAS DAMAGE AROUND LIGHTENING HOLE.  (FILED CLOSED)COMPLIED WITH REO 601R-57-41-1202 DATED: 2025-09-04 REV: --TEMPORARY REPAIR TO RH WING FIXED L/E WS 86.45 RIB LIGHTENING HOLE DAMAGE. ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME. COMPLETED M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY. REF CHILD FOR MCO CARRY OVER.
